On τ-closed totally saturated group formations with Boolean sublattices
In the universe of finite groups the description of τ-closed totally saturated formations with Boolean sublattices of τ-closed totally saturated subformations is obtained. Thus, we give a solution of Question 4.3.16 proposed by A.N.Skiba in his monograph "Algebra of Formations" (1997).
Gespeichert in:
Datum: | 2008 |
---|---|
1. Verfasser: | Safonov, V.G. |
Format: | Artikel |
Sprache: | English |
Veröffentlicht: |
Інститут прикладної математики і механіки НАН України
2008
|
Schriftenreihe: | Algebra and Discrete Mathematics |
Online Zugang: | http://dspace.nbuv.gov.ua/handle/123456789/153363 |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Назва журналу: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Zitieren: | On τ-closed totally saturated group formations with Boolean sublattices / V.G. Safonov // Algebra and Discrete Mathematics. — 2008. — Vol. 7, № 2. — С. 109–122. — Бібліогр.: 12 назв. — англ. |
Institution
Digital Library of Periodicals of National Academy of Sciences of UkraineÄhnliche Einträge
-
On τ-closed n-multiply ω-composition formations with Boolean sublattices
von: Zhiznevsky, P.
Veröffentlicht: (2010) -
On \(\tau\)-closed \(n\)-multiply \(\omega\)-composition formations with Boolean sublattices
von: Zhiznevsky, Pavel
Veröffentlicht: (2018) -
On a question of A. N. Skiba about totally saturated formations
von: Safonov, V.G.
Veröffentlicht: (2008) -
On subgroups of saturated or totally bounded paratopological groups
von: Banakh, Taras, et al.
Veröffentlicht: (2018) -
On subgroups of saturated or totally bounded paratopological groups
von: Banakh, T., et al.
Veröffentlicht: (2003)